# SDR USAA2010020190244

- Difficulty date: January 31, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- Aircraft time: 5,104 hours, 4,157 cycles
- System (JASC): 5240 · Service Doors
- Part: Actuator
- Part number: FE374500000
- Part serial: FR0721
- Condition: Bent
- Location: Service Door
- Part time: 5,407 hours, 4,403 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C1 - MAJOR REPAIR - PNEUMATIC ACTUATOR ASSEMBLY STRIKER ASSEMBLY PUNCTURE PIN BENT AT FORWARD SERVICE DOOR.  REPLACED FORWARD SERVICE DOOR ACTUATOR ASSEMBLY IAW E190 MM 52-41-51.
